$2.79 when purchased online
About this item
Highlights
- 500mg acetaminophen and 65mg caffeine
- Compare to active ingredient in Excedrin Tension Headache
- Tension headache relief caplets help you put those headaches aside
- Temporarily relieves minor aches and pains due to headache
- Easy to swallow coated caplets
Description
Kiss your headaches goodbye with the help of Acetaminophen Tension Headache Coated Caplets from up & up™. The acetaminophen caplets also feature caffeine to help eliminate that tension pain that builds up in your head. Keep in your desk at work, in your car or in your medicine cabinet for on-hand relief so you're ready for when a tension headache strikes.
100% Satisfaction Guaranteed.
100% Satisfaction Guaranteed.
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen, Aspirin-Free, Contains Caffeine
Active Ingredient Strength Value: 500 Milligrams
Product Warning: Contains Acetaminophen
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 100
Battery: No Battery Used
TCIN: 15041896
UPC: 349483373011
Item Number (DPCI): 094-01-0552
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
acetaminophen (500.0mg) caffeine (65.0mg)
Purpose
PAIN RELIEVER PAIN RELIEVER AIDInactive ingredients
corn starch, crospovidone, d&c red #27 aluminum lake, fd&c blue #2 aluminum lake, fd&c yellow #6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, sodium starch glycolate, stearic acid, talc, titanium dioxide.
Shipping details
Estimated ship dimensions: 4 inches length x 2.1 inches width x 2.1 inches height
Estimated ship weight: 0.23 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Q: Is this product gluten free?
submitted by CW - 29 days ago
A: Hi CW - Great question! Yes, this product is gluten free. I hope this helps. - Amelia
submitted byAmelia - 18 days agoTarget staff support
More to consider
Similar items
4.8 out of 5 stars with 602 reviews
96% would recommend
108 recommendations
quality: 4.86 out of 5
value: 4.91 out of 5
Love this product
5 out of 5 stars
Thumbs up graphic, would recommend
Aolson2017 - 3 days ago, Verified purchaser
By far the best headache medicine I’ve ever used! I had coworkers that I gave some to called it the “magic red pill”! Would totally recommend and will ALWAYS have these on hand’
Aches go away
5 out of 5 stars
Thumbs up graphic, would recommend
HDS0617 - 1 month ago, Verified purchaser
Works just as good as the name brand
Affordable go to headache cure
5 out of 5 stars
Thumbs up graphic, would recommend
KrisP - 1 month ago, Verified purchaser
This is my go to headache and migraine medicine. Works the same as the name brand for a significantly lower price tag.
Works great
5 out of 5 stars
Thumbs up graphic, would recommend
Joanna - 1 month ago, Verified purchaser
I use these as a sub for my normal OTC migraine medication, even though they don’t have the aspirin. Works well for me!
Miracle worker
5 out of 5 stars
Thumbs up graphic, would recommend
HannahSolo - 2 months ago, Verified purchaser
The only headache medicine I use anymore. Super fast and effective
TENSION HEADACHE RELIEF
5 out of 5 stars
Thumbs up graphic, would recommend
TENSION HEADACHE RELIEF - 2 months ago, Verified purchaser
GREAT VALUE COMPARED TO THE NAME BRAND PRODUCT
Yes!
5 out of 5 stars
Thumbs up graphic, would recommend
Patricia - 6 months ago, Verified purchaser
I am a migraine suffer and chronic pain. I always have this product on hand as nothing else besides my Rx medication gives me relief. Highly recommend Just wish the tablets weren’t red.
Great price
5 out of 5 stars
Thumbs up graphic, would recommend
cadwife - 8 months ago, Verified purchaser
Great price and works the same as excedrin tension headache.
Off brand Excedrin
5 out of 5 stars
Thumbs up graphic, would recommend
Shelf - 8 months ago, Verified purchaser
Definitely works. I get alot of headaches and these come in clutch everytime.
Awesome product!
5 out of 5 stars
Thumbs up graphic, would recommend
mashed - 8 months ago, Verified purchaser
This is just as good as Excedrin and less expensive!
Lifesaving migraine relief
5 out of 5 stars
Thumbs up graphic, would recommend
jroque - 9 months ago
I struggle with chronic migraines and tension headaches, and these are the only thing that work! Ever since I found them I don't even bother with Tylenol or other pain relievers, because nothing else works. A need in my home.
Thank you
5 out of 5 stars
Thumbs up graphic, would recommend
Relief - 9 months ago, Verified purchaser
This seems to be the only place I can get this...I can't have aspirin in my headache pills.
Instant Nausea
2 out of 5 stars
Thumbs down graphic, would not recommend
Lala - 9 months ago, Verified purchaser
Have had no problems taking this same combination from Exedrine. Without fail these make me super nauseous every time.
Best headache medicine
5 out of 5 stars
Thumbs up graphic, would recommend
Mhphill2003 - 9 months ago, Verified purchaser
This is my go to headache medicine. I love that there is no Ibuprofen. The tablets are very gentle on my stomach, but very powerful towards my headache. The coating is sweet, so there is no bitter taste. I will definitely continue to use this product.
Good alternative to Paracetamol
4 out of 5 stars
Thumbs up graphic, would recommend
Michael - 10 months ago, Verified purchaser
While living overseas I found paracetamol, which seemed to be the only thing that worked when I got a headache. I personally have found this to be a good alternative with good price and availability. Also appreciated it being a deliverable item during the current pandemic.
Works well
5 out of 5 stars
Thumbs up graphic, would recommend
Cindy5 - 10 months ago, Verified purchaser
I have stared to use this medication and it works for me.
Work very well
5 out of 5 stars
Blankis - 11 months ago, Verified purchaser
I recommend they work well for tension headaches.and at a great price
Very effective
5 out of 5 stars
Thumbs up graphic, would recommend
Christina - 11 months ago, Verified purchaser
this is my second time purchasing this and it works it takes away my headaches like in 20 minutes
Good
4 out of 5 stars
Thumbs up graphic, would recommend
Ally - 1 year ago, Verified purchaser
exactly as it should be and way cheaper then name brand does exactly the same thing
Same as excedrin tention headache
5 out of 5 stars
Thumbs up graphic, would recommend
Amanda - 1 year ago
look and work the same as Excedrin tension headache relief, only way cheaper! I'd also like to add I hate when people don't even try a product before reviewing the item. Also someone was complaining about the red dye as if target did this, but that's how the name brand comes is WITH the red outside. great product! works wonders for my tension headaches I get due to stress.